# SDR RAIA990506

- Difficulty date: May 5, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N425AM
- Make and model: Bag JETSTM3201
- Aircraft serial: 870
- System (JASC): 2120 · Air Distribution System
- Part: Duct
- Part number: BAEREFJ10049
- Condition: Failed
- Location: Lt Pack
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FLT 7498 - STL - LEFT FLOW INOPERATIVE, RIGHT SIDE ALREADY DEFERRED.  MAINTENANCE REPLACED DUCT ASSEMBLY TO LEFT PACK. (M)
